# SDR HNAA2024051600409

- Difficulty date: April 13, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032496 GALLEY FWD DIGITAL IS CORRODED AT LH AND CENTER BEAM POSITIONS ON AFT END.  REPAIRED GALLEY FWD DIGITAL CORROSION AT LH AND CENTER BEAM POSITIONS ON AFT END IAW PIEDMONT EO1-53-24-0295 AND ETD2024-145-011366
